I had a medical abortion January 30 (the first round of pills). The first round of pills, which the doctor told me was unusual, made me bleed a little, but I continued with the second round the next day. I was spotting for approximately a month, and resumed sexual activity a few days after when everything seemed alright. Besides the unbelievable pain for a week from cramping tremendously, everything seemed alright when I went to the gyn for a checkup the next week. My period hasn't come around yet, and it is March 7th. I thought this might be because I had bled/spotted decently for a month straight after taking the pills (Jan 30-end of February). I noticed a few days ago a pain in my right side, near my ovaries. At first I thought that it was gas pain, or that I had torn a small muscle running. It was a weird sort of dull pain that I felt most noticeable when I put pressure on it (like walking), but it came and went and has disappeared lately (lasted for 5 or so days). I don't know if it has anything to do with that, but after the pain went away, my breasts began to feel sore, which doesn't happen ordinarily when I get my period. I thought it might have been a cyst causing the trouble -- but that doesn't explain the breast pain. I hope I am not pregnant again. Something isn't adding up. Does anyone have any input? Thank you so so much.